Rational approximation of the maximal commutative subgroups of GL(n,R)

Oleg Karpenkov, A. Vershik

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)241-263
JournalJournal of fixed point theory and applications
Volume7
Issue number1
DOIs
Publication statusPublished - 2010

Cite this

Rational approximation of the maximal commutative subgroups of GL(n,R). / Karpenkov, Oleg; Vershik, A.

In: Journal of fixed point theory and applications, Vol. 7, No. 1, 2010, p. 241-263.

Research output: Contribution to journalArticleResearchpeer-review

@article{2de2a54305614d81b8d4cece47dee175,
title = "Rational approximation of the maximal commutative subgroups of GL(n,R)",
author = "Oleg Karpenkov and A. Vershik",
year = "2010",
doi = "10.1007/s11784-010-0011-2",
language = "English",
volume = "7",
pages = "241--263",
journal = "Journal of fixed point theory and applications",
issn = "1661-7738",
publisher = "Springer Science + Business Media",
number = "1",

}

TY - JOUR

T1 - Rational approximation of the maximal commutative subgroups of GL(n,R)

AU - Karpenkov, Oleg

AU - Vershik, A.

PY - 2010

Y1 - 2010

U2 - 10.1007/s11784-010-0011-2

DO - 10.1007/s11784-010-0011-2

M3 - Article

VL - 7

SP - 241

EP - 263

JO - Journal of fixed point theory and applications

JF - Journal of fixed point theory and applications

SN - 1661-7738

IS - 1

ER -